# SDR DALA2016111608883

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN WET AREA BS 986+6" Z STIFFENER RBL 39" FORWARD SIDE HOLE AT NUTPLATE CORRODED. MAINTENANCE REMOVED AND REPLACED Z STIFFENER AT AFT CABIN WET AREA BS 986+6" RBL 39" IAW SRM 51-40-02.
